# SDR EE4Y1003019

- Difficulty date: March 13, 2010
- Submitted: March 13, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N784TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- Aircraft time: 53,952 hours, 66,322 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CARGO CABIN BETWEEN STA Y 370 AND STA Y 427 BETWEEN LONGERON 1R AND 3R FRAMES, LONGERONS AND SKIN WITH CORROSION.
